Journal home

AL-Rafidain Journal of Computer Sciences and Mathematics

مجلة الرافدين لعلوم الحاسوب والرياضيات

ISSN: 18154816
Publisher: Mosul University
Faculty: Mathematics and Computer Science
Language: Arabic and English

This journal is Open Access

About

Aims and Scopes: The Al-Rafidain Journal is an international one which publishes written researches articles in English or Arabic in the areas of both computer sciences and mathematics. Contribution is open for researchers of all nationalities.
One volume of the Journal is published each year. Each volume consists of two issues,from 2013 each volume consists of four issues. Authors wishing to submit an article for publication should send their manuscript by the journal E-mail to rjcm_2003@yahoo.com as Word format.
All correspondence regarding the journal should be sent to the Editorial office rjcm_2003@yahoo.com
Al-Rafidain Journal was founded by the College of Computer Sciences and Mathematics in 2001.

Loading...
Contact info

rjcm_2003@yahoo.com
+9647481981811

Year Volume-Issue Pages
2014 Volume:11 Issue:2 Pages (13-97)
2014 Volume:11 Issue:1 Pages (13-201)
2013 Volume:10 Issue:4 Pages (13-165)
2013 Volume:10 Issue:3 Pages (13-156)
2013 Volume:10 Issue:2 Pages (13-257)
2013 Volume:10 Issue:1 Pages (13-444)
2012 Volume:9 Issue:2 Pages (13-257)
2012 Volume:9 Issue:1 Pages (13-199)
2011 Volume:8 Issue:2 Pages (13-180)
2011 Volume:8 Issue:1 Pages (13-159)
2010 Volume:7 Issue:3 Pages (19-308)
2010 Volume:7 Issue:2 Pages (13-188)
2010 Volume:7 Issue:1 Pages (13-209)
2009 Volume:6 Issue:3 Pages (11-226)
2009 Volume:6 Issue:2 Pages (11-266)
2009 Volume:6 Issue:1 Pages (13-249)
2008 Volume:5 Issue:2 Pages (11-199)
2008 Volume:5 Issue:1 Pages (11-195)
2007 Volume:4 Issue:2 Pages (11-174)
2007 Volume:4 Issue:1 Pages (11-209)
2006 Volume:3 Issue:2 Pages (11-143)
2006 Volume:3 Issue:1 Pages (11-126)
2005 Volume:2 Issue:2 Pages (11-141)
2005 Volume:2 Issue:1 Pages (11-138)
2004 Volume:1 Issue:2 Pages (11-231)
2004 Volume:1 Issue:1 Pages (7-146)